# SDR REXA2012082500963

- Difficulty date: August 25, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 11,787 hours, 7,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95859
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST THREE CEILING EMERGENCY LIGHTS NOT ILLUMINATING.  REPLACED BATTERY PACK NR 4 IAW AMM 33-51-17.  OPS TEST OF EMERGENCY LIGHTS GOOD IAW AMM 33-5100.
